Effects of i pill

Somehow I couldn't access the answer which one of u had posted for this question regarding my frnd.
M reposting it.
Kindly answer it again.
She had unprotected sex on 18th of this month n within 2-3 hrs of intercourse she had i pill.
Last tym she had periods on 6th oct.
Is there any pill to get periods on tym?
views-icons 19 Views Bookmark this Answer

Doctor Answers (1) on Effects of i pill

doctor profile image
Dr. Panchani Surat | Gynecologist
good mroning thnxs for your Question.  first i want to know that her periods date regular or not?   if regular and every month she have period on time than accroding to calculation her last unprotected sex was in her risky days (near ovulation day) but she took i pills shoertly so now she wait for her periods . till 10th nov. if she dont have period than inform me so i will advise  what to do ?  u can keep in touch with me on watsapp  . send me your watsapp number.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?